ABBOTT MEDICAL SWARTZ¿ BRAIDED TRANSSEPTAL GUIDING INTRODUCER SL 1 CURVE, 63 CM LENGTH, 8F; INTRODUCER, CATHETER
Back to Search Results |
| Model Number |
407439 |
| Medical Device Problem Code |
Gas/Air Leak (2946)
| Health Effect - Clinical Codes |
Air Embolism (1697); Arrhythmia (1721)
| Date of Event |
09/18/2025
Type of Reportable Event
Malfunction
Event or Problem Description
During an atypical left atrial flutter procedure, an air leak occurred.After mapping the left atrium, the physician attempted to exchange the catheter for a tacticath se to begin ablation.Air entered the sheath during hd grid withdrawal but was immediately aspirated.Shortly after, the patient developed bradycardia and st elevation (displayed on all ecg leads), likely due to air entering the bloodstream.Sedation was paused to assess for neurological symptoms due to cerebral air ingress, but none were found.St elevation resolved within minutes, and ablation resumed using the tacticath after exchanging the sl1 sheath for an agilis.The procedure was then successfully completed.
Additional Manufacturer Narrative
Correction: h6.
Additional Manufacturer Narrative
Additional information: d9, g3, h2, h3, h6.One 8f swartz braided introducer sheath and dilator were received for evaluation.Functional testing determined a leak was noted in the hemostasis valve.The cap was removed from the hemostasis hub and the hemostasis seals were microscopically inspected.Tearing, resulting in a hole, was noted in the proximal and distal seals.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No nonconformances associated with the reported event were identified.The ifu states: do not remove dilator or catheter rapidly.Damage to the valve may occur, potentially compromising hemostasis.